These symptoms usually occur upon awaking.I take Cozaar in the am.
21 Jun 2012
Here is what I found. Hope this helps;
Severe allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue; hoarseness); change in the amount of urine produced; chest pain; dark urine; difficulty swallowing; fast, slow, or irregular heartbeat; muscle pain or cramps; severe or persistent stomach pain (with or without nausea or vomiting); symptoms of low blood pressure (eg, fainting, severe dizziness, lightheadedness); unusual bruising or bleeding; vision changes; yellowing of the eyes or skin.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... I have taken Diovan 80 mg per day for my hypertension for 5 years. I gradually have persistent dry cough, muscle pain and cramps, back pain, ...
1 answer • 14 Jun 2010
I have lower back pain and stiffness. I cannot sit for long periods of time or get out of bed in the am. Nothing has helped so far. I've tried ...
1 answer • 12 Jan 2011
I have been suffering from sharp muscle aches and upset stomach lately. The muscle pains are in my neck and shoulders and arms. Could it be a drug ...
1 answer • 3 Jul 2012
I have recently taken the drug levaquin and now I have muscle stiffness in my legs. They just don't?
want to work like they are suppose to. The stiffness, swelling, and pain are all centered around the knees and calves of both legs. Will this go away ...
2 answers • 16 Jan 2014
Hi, I've been 200mg of Pristiq for major depression, when my dose was upped I noticed I was getting a very stiff, very sore middle back and this ...
1 answer • 10 Jun 2015